# SDR LR7A2019043091495

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 42,117 hours, 18,614 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: LS3872
- Condition: Dented
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5301, FOUND THE RH MAIN WHEEL WELL EXTRUDED RISER PANEL DENTED AT FS563, WL157, RBL61 / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 53-40-09.    NR# 1921786.
